# SDR 2005FA0001526

- Difficulty date: November 3, 2005
- Submitted: November 15, 2005
- Operation: General aviation
- Aircraft: N114RM
- Make and model: Ayres S2C
- Aircraft serial: 6030
- Engine: Lyc AEIO540*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Part number: S2C503
- Condition: Departed
- Location: Cockpit
- Part time: 532 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CANOPY ASSEMBLY PN S2C503, DEPARTED AIRCRAFT DURING NORMAL FLIGHT ATTITUDE AND CRUISE SPEED.  NO APPARENT COMPONENT FAILURE NOTED ON AIRCRAFT COCKPIT STRUCTURE OR CANOPY RETAINING COMPONENTS.  SINCE CANOPY ASSEMBLY WAS NOT RECOVERED.  NO PROBABLE CAUSE FOR SEPARATION COULD BE FOUND.  (K)
